# SDR C2XA07SH070

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 14,009 hours, 11,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND CENTER OMEGA BEAM WITH CORROSION AT FRAME 20.  MAINTENANCE REPAIRED CENTER OMEGA BEAM AT FRAME 20 IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
